Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Great, More media-created paranoia . . . fallsfall

Posted by galkeepinon on July 13, 2003, at 0:00:23

In reply to Re: Great, More media-created paranoia . . . galkeepinon, posted by fallsfall on July 12, 2003, at 23:54:02

fallsfall, thanks-it does sound like yours is a little different then mine-maybe I AM just anxious who knows. LOL It's hard to accept and deal with sometimes when we think that one med may be causing side effects like RLS or even anxiety. My old psychiatrist was giving my Halcion for sleep when I was hospitalized a while back and I still have some left so I may try that tonight. Hopefully it will work. Thanks so much for your input.

> My RLS is a side effect from one of my other meds (maybe the Prozac?). I don't remember when started, but I think that the Neurontin fixed it right away. There are some nights when I have to take a second 300mg, or a prescription NSAID to get to sleep.
>
> Mine are a little different from yours. I lie nice and still and then one leg will jump. If I hold it down and don't let it jump, it will drive me crazy until I let it jump. Stretching the muscles doesn't help. If my legs start going it doesn't matter how tired I am, nor how many sleep inducing drugs I have taken - I'm not sleeping until I've medicated the RLS.
>
> It doesn't sound like a big deal, but it completely prevents sleep.
>
> Good luck!!!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:240996
URL: http://www.dr-bob.org/babble/20030708/msgs/241359.html